# SDR SIMA200531101

- Difficulty date: November 3, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- Engine: Allsn AE3007A
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT OVER ROW 13 WILL NOT STAY IN FLASHLIGHT CRADLE.  REPLACED FLASHLIGHT CRADLE ASSY IAW SRM.  AC RETURNED TO SERVICE.  (K)
